# SDR 20000731SH001

- Difficulty date: July 10, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6351
- Condition: Failed
- Location: Cam Follower
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO NOT HAVING AN OIL FELT WIPER, A VERY HIGH NUMBER OF NEW OR OVERHAULED SLICK MAGS ARE HAVING EXCESSIVE WEAR ON POINTS CAM FOLLOWER, AND POINTS ARE SLOWLY CLOSING.  SUBMITTER STATED  E-GAP MUST NOT ONLY BE CHECKED EVERY 100-HOURS, BUT IN MOST CASES ADJUSTED.   (X)
